MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.It was observed that only the main coil was returned.It was observed that the main coil was bent and stretched at the arm coil and all primary coil section.Also, the arm coil was detached.The original box was returned, and it was observed that the pouch information matches with the complaint information.The functional test could not be performed because only the main coil was returned.Dimensional inspection of the main coil revealed the components were within specifications.
 
Event or Problem Description
Reportable based on the device analysis completed on (b)(6) 2024.It was reported that premature deployment occurred.An 8mm x 20cm interlock.035 was selected for use.The interlock device continued to be deployed inside the catheter.The procedure was completed with another of the same device.There were no reported patient complications.However, analysis of the returned device revealed that the arm coil was detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19376838
Report Number2124215-2024-27615
Device Sequence Number7549251
Product Code KRD
UDI-Device Identifier08714729793045
UDI-Public08714729793045
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2024
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0027517410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown